Hi everyone, this is my 4th day on suboxone, I took 2mg this mornning and Im sitting here on my computer nodding! I can barely keep my eyes open. The only thing I can think of is that I stayed busy Fri and Sat morn/afternoon and maybe didnt realize how exhausted I was. Im also sweating profusely. Im a little worried... is 2mg too much? Yest I did 2mg in am and 1mg around 5 o'clock. Usually the second dose would be 4 o'clock but I was out and didnt have any with me. I dunno... I am just really really tired right now. Can anyone tell me if this is normal ?
16 Oct 2011
2 or 3 mgs is an appropriate dose, not necessarily high. You are likely still in the adjustment phase, but it also is causing the nodding and sweating. That will dissipate in a week or so. Subs does cause nodding and sweating, however, I really think you are still adjusting to the subs, and not that you are on too much.
17 Oct 2011
Amber... yes I get the nods still a few days a week... and the sweating also. But my internal thermostat has always run a little high... all my life... but a little moreso now... but like you said... if all I have to do is worry about that... then we have it made for now.
I am glad you are adjusting. I also took a couple of weeks off from work and it helped but was not really necessary. I hope you continue to do well as I am sure that you will.
Keep us posted... hugs...
17 Oct 2011
Hi! I have been reading your posts and am SO glad to see you are doing better. I knew you would! I wanted to let you know that I have not forgotten you, I am out of town still but will be back on Wednesday. I just wanted to check on you and see how you are doing.
Remember that we talked about the fact that subs are somewhat of a controversial topic? I want to reassure you that you are doing VERY good, and please continue your regime. There is a LOT of healing that needs to take place in your brain as well as for you emotionally. This will take some time. There is no right or wrong time frame for this medication. What is very important for you to remember is this medicine is used to help you with withdrawals (which it has already done) as well as the cravings. Please let me know if you are doing okay in this department. The other VERY important aspect of this regime is taking this time to educate yourself on opiate dependency and the 'whys' as to the addiction you were in. I cannot stress enough how very important it is for your well being to plug into either an AA or an NA group and/or counseling at this time. The subs are giving you a break and allowing you the time for your brain to regrow and retrain the receptors as well as giving you the time to heal also.
Please do not rush into a taper from this medication. Many doctors suggest being on this regime for at least 6 months in order for your brain to reprogram as well as allowing you time to work on your dependency.
I also want to reiterate... do not let people try and tell you that you are not 'clean' if you are still on this medication. The goal in this time is to be stable and well. To use this time to get better physically and emotionally. You only need to be concerned about YOU. It is time to take care of YOU! You have taken the first step and now it is time to continue your care for yourself in getting plugged into a group, be it an AA/NA meeting, your church, etc, as well as a counselor if this is possible. The healing has begun..please continue to take care of you.
We are here for you, Amber. And, will continue to be here for you.
If you have any questions, please send me a PQ (personal question) and I will help you.
SO glad you are here and my very best to you!
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Help tapering off of suboxone. Anybody with experience or that has successfully done it please help?
I need specific advice and details from somebody who has succesfully tapered off of suboxone. Robert325, i see you havent posted in a while and I ...
1 answer • 18 Feb 2010
i am 38 years old and feel extremely tired, depressed, no sex drive at all, no motivation and very tired. ( i meen tired). my t level was 90 and have ...
1 answer • 3 Sep 2010
I have been on suboxone for three and a half years at 16mg per day. I get ua's once a week when I go in to get my suboxone and my ua is sent off ...
6 answers • 16 Feb 2011
I know I had an extra busy weekend. I was talking to someone who said the drop could be partly responsible for being as tired as I have been. This ...
5 answers • 29 Nov 2011